# SDR DHL2006805522

- Difficulty date: October 6, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 82,854 hours, 30,419 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Part time: 82,854 hours, 30,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR LWR CAP 9" CRACK APPROX STA XCW 51.000 - 69.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9 DATED 09-12-06, BOEING MSG NR 1-222590895-10 DATED 08-30-06, BOEING MSG NR 1-222590895-14 DATED 09-12-06, DOUGLAS DWG SR08570009-7007.  REMOVED FASTENERS, STIFFENER, SPACER IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0.  CUT OUT DAMAGED AREA AND FABRICATED REPAIR ANGLE OF 0.380" AND STIFFENER OF 0.500" BOTH FROM BAR7075T7351, FILLER FROM AL7075T60.500", (6EA) SHIMS OF 0.220 AND 0.190 ALL THEN FROM 7075T6 AND SPACER FROM STEEL BAR 4130 0.312" IAW BOEING MSG NR 1-222590895-10(SKETCH JCT03925), DOUGLAS DWG SR08570009-7007, ED SEMAN 4326, DOUGLAS DWG JO60142, HEAT TREATED FILLER FROM 7075T651 TO
